Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with bronchitis. Stools with blood. Is it due to scratching?

I just went to the doctor yesterday and was diagnosed with bronchitis . However, I have been experiencing weird symptoms like hair falling out, bruising on legs, brittle nails , and now today I was itching my leg and it turned dark purple almost looks like pooped blood vessels.. I did not scratch hard so I am wondering why i am experiencing this.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Hi,
Thanks for posting your query.
Do you have red color itchy patch in affected skin lesion or black color blood?
History of bronchitis with red itchy patches suggest the diagnosis of urticaria.
Exact diagnosis can be made only after examination.
You should consult with dermatologist and should go for exact diagnosis.
If urticaria then treatment of bronchitis with anti-histaminics may give you relief.
You should get treatment for bronchitis .
If blood is present then you should go for clotting time, bleeding time and prothrombin time.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor